# SDR 2004FA0000186

- Difficulty date: January 14, 2004
- Submitted: February 13, 2004
- Operation: General aviation
- Aircraft: N6784V
- Make and model: Mooney M20C
- Aircraft serial: 700083
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4347
- Part serial: 94040011
- Condition: Failed
- Location: Engine
- Part time: 665 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH ENGINE ON RUNUP.  MAGNETO REMOVED AND DISASSEMBLED.  BEARING CAP ASSEMBLY NOT HELD STATIONARY IN FRAME.  RETAINING SCREWS AND TABS WERE FOUND TIGHT BUT NOT TIGHT ON BEARING CAP.  BEARINGS FOUND TO BE OK.  BELIEVE THAT CAP ON HOUSING WAS MACHINED INCORRECTLY AND WAS NEVER TIGHT FROM DAY ONE.
